Don't need shots

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

winnie1
Regular Member


Date Joined Jun 2010
Total Posts : 31
   Posted 8/5/2010 9:54 PM (GMT -7)   
Hi everyone,  First of all i am not asking for a medical opinon.  I just want to know has anyone ever went through this.  My endo. put me on Janiva and 20 units of long acting insulin at night, but now my sugar  numbers on my meter is low. This concern me because I start to feel light headed and have the shakes.  Has this happened to anyone?  Tomorrow I am going to call my doctor.
 
Thanks

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 8/6/2010 6:05 AM (GMT -7)   
I haven't gone through that but you should call your doctor.  A few things are going through my mind:  how low are the lows?  If your blood sugar has been extremely high, then normal blood sugar can make you feel shaky.  On the other hand, maybe your meds need adjustment, so you need to tell your doctor what your blood sugar readings are when you call him.  Good luck.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

Phishbowl
Veteran Member


Date Joined May 2006
Total Posts : 547
   Posted 8/6/2010 9:41 AM (GMT -7)   
As Lanie asks... what are the numbers? If you are dropping below 3.9/70, then DO call your doc as some adjustments might need to be made.

Have I experienced it before (lows/hypos)? .... oh YA!

Have I experienced it before without having actual low BGLs? ... Yup. Especially in the beginning when I was used to being up around 25/450, when first diagnosed.
Cheers,
- Phishbowl (Type 1 since Jan'05 - Levemir, NovoRapid)
"What's Not Measured Is Not Managed"

"It is impossible for a man to learn what he thinks he already knows"-Epictetus

winnie1
Regular Member


Date Joined Jun 2010
Total Posts : 31
   Posted 8/6/2010 10:32 AM (GMT -7)   
thanks everyone,
 
My lows are 100 and below.   My last a1c was 6.4.  I don't think  i need shot and meds, because my counts go way below 100 and I start to feel bad.  I think I am going to go get a second opinon.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 8/9/2010 1:43 PM (GMT -7)   
Depends on how low below 100. 6.4 is a tad high, but still ok. We all have our "range" of bloodsugars. Mine, for example is 96 to 120. I feel "off" when I'm not in that range. How way below 100 do you go when you feel bad? It shows the meds should be adjusted. Are you eating the same way every day? My father is typical, he shoots (insulin) the same ammount every morning and within hours he is low. Why? Because we tell him over and over a piece of toast or half a yogurt is not enough food for that ammount of insulin. Funny, if we actually cook him breakfast, he will eat toast, eggs, bacon. And be fine. Difference, his eating. Just some ideas to talk to your doctor about hon.
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis, Anxiety
Medications:  Tri Nessa, Percocet, Metformin, Prednisone, Cingulair, Albuterol, Pro-Air, Morphine, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops, Percocet, Immuran, Alvesco, Allerga, Gabapentin, Visteral  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl Undergoing Chemotherapy Taking Lorazepam (Ativan) For MRIs and Anxiety, Surpressed Immune Sytem

winnie1
Regular Member


Date Joined Jun 2010
Total Posts : 31
   Posted 8/12/2010 10:50 PM (GMT -7)   
 start to feel bad when my number ge below 100.  I get shackly and nervous.  I think the shot is doing wm this way.  I hate shots anyway.

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 8/13/2010 8:57 AM (GMT -7)   
winnie, different people may have different reactions to certain levels of blood sugar.  Most non-diabetics will have averages under 100.  Diabetics on meds may also have those averages.  If you're feeling shaky and nervous when your blood sugar is under 100, it could be that your body was so used to very high blood sugar before that normal blood sugar is throwing it off kilter.  That would last a short amount of time until the body gets used to normal readings.  An A1c of 6.4 is either acceptable, borderline high or too high depending on who is interpreting the results.  However, it's not critically high.  If I were you, I would get a second opinion about meds.  It's possible that you don't necessarily need meds delivered by needle, so it would help to consult with an endocrinologist perhaps.  Good luck.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

Chaul22
Regular Member


Date Joined May 2010
Total Posts : 200
   Posted 8/13/2010 1:07 PM (GMT -7)   
I've gone from 3 to 30 (!) on extremes but I mostly feel the same these days at both of those ends. Not shaking. The feeling seems to vary over the years. Currently, the sure sign that my blood glucose is too low is when it starts affecting my vision. That happens under 4.0 and is quite obvious.

On the high end though, I don't really have a safeguard there. Maybe I start feeling a little warm, but it's difficult to detect. Other functions may still tell me I'm "hungry".. I must learn to measure more often to make sure I'm not being fooled again by false feelings. I used to get all warm and sweaty and uncomfortable at over 10.0.

However, I think my normal range is from 5.0 to 13.0. This is the range where my blood glucose mostly stays in and that's where almost all the measurements fall in be it before or after eating. I'm type 1 and taking shots, and obviously talking in different units.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:40 AM (GMT -7)
There are a total of 2,735,394 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
350 Guest(s), 8 Registered Member(s) are currently online.  Details
81GyGuy, Teamchris, Scaredy Cat, PamSmith, maria2016, messthezombie, InTheShop, JackH


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer